# SDR ASAA2025072160395

- Difficulty date: July 21, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 58,411 hours, 17,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 141A65051
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: R/H HORZONTAL STAB LOWER SKIN FWD OF AFT SPAR FASTENER ROW, 3.5" O/B OF STAB STA.92.70, 2" LONG. GROUNDED - YES. REMOVED DAMAGE IAW SRM 55-10-01-1A-2. INSTALLED FILLER & DOUBLER IAW SRM 55-10-01-2R-11, FIG 204, SHEET 7.
